ResearcherID Thomson Reuters  

Mandel, Jan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-2281-2009
E-mail:
URL: http://www.researcherid.com/rid/A-2281-2009
Subject: Computer Science; Mathematics
Keywords: domain decomposition; domain decomposition methods; kalman filtering; data assimilation
ORCID: http://orcid.org/0000-0002-8489-5766
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Center for Computational Mathematics; Department of Mathematical and Statistical Sciences
Role:
Joint Affiliation:
Past Institutions: National Center for Atmospheric Research; Charles University, Faculty of Mathematics and Physics, Computing Center
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  11  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Algebraic multigrid by smoothed aggregation for second and fourth order elliptic problems
 Author(s): VANEK, P; MANDEL, J; BREZINA, M
 Source: COMPUTING Volume: 56 Issue: 3 Pages: 179-196 Published: 1996
 Times Cited: 332
added
21-Mar-09
2.  Title: BALANCING DOMAIN DECOMPOSITION
 Author(s): MANDEL, J
 Source: COMMUNICATIONS IN NUMERICAL METHODS IN ENGINEERING Volume: 9 Issue: 3 Pages: 233-241 Published: MAR 1993
 Times Cited: 290
added
21-Mar-09
3.  Title: THE FINITE VOLUME ELEMENT METHOD FOR DIFFUSION-EQUATIONS ON GENERAL TRIANGULATIONS
 Author(s): CAI, ZQ; MANDEL, J; MCCORMICK, S
 Source: SIAM JOURNAL ON NUMERICAL ANALYSIS Volume: 28 Issue: 2 Pages: 392-402 Published: APR 1991
 Times Cited: 147
added
21-Mar-09
4.  Title: EFFICIENT PRECONDITIONING FOR THE RHO-VERSION FINITE-ELEMENT METHOD IN 2 DIMENSIONS
 Author(s): BABUSKA, I; CRAIG, A; MANDEL, J; et al.
 Source: SIAM JOURNAL ON NUMERICAL ANALYSIS Volume: 28 Issue: 3 Pages: 624-661 Published: JUN 1991
 Times Cited: 138
added
21-Mar-09
5.  Title: Convergence of algebraic multigrid based on smoothed aggregation
 Author(s): VANEK, P; BREZINA, M; MANDEL, J
 Source: NUMERISCHE MATHEMATIK Volume: 88 Issue: 3 Pages: 559-579 Published: MAY 2001
 Times Cited: 137
added
21-Mar-09
6.  Title: OPTIMAL CONVERGENCE PROPERTIES OF THE FETI DOMAIN DECOMPOSITION METHOD
 Author(s): FARHAT, C; MANDEL, J; ROUX, FX
 Source: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING Volume: 115 Issue: 3-4 Pages: 365-385 Published: MAY 1994
 Times Cited: 134
added
21-Mar-09
7.  Title: An algebraic theory for primal and dual substructuring methods by constraints
 Author(s): MANDEL, J; DOHRMANN, CR; TEZAUR, R
 Source: APPLIED NUMERICAL MATHEMATICS Volume: 54 Issue: 2 Pages: 167-193 Published: JUL 2005
 Times Cited: 114
 DOI: 10.1016/j.apnum.2004.09.022
added
21-Mar-09
8.  Title: Convergence of a substructuring method with Lagrange multipliers
 Author(s): MANDEL, J; TEZAUR, R
 Source: NUMERISCHE MATHEMATIK Volume: 73 Issue: 4 Pages: 473-487 Published: JUN 1996
 Times Cited: 111
added
21-Mar-09
9.  Title: Balancing domain decomposition for problems with large jumps in coefficients
 Author(s): MANDEL, J; BREZINA, M
 Source: MATHEMATICS OF COMPUTATION Volume: 65 Issue: 216 Pages: 1387-1401 Published: OCT 1996
 Times Cited: 110
added
21-Mar-09
10.  Title: Convergence of a balancing domain decomposition by constraints and energy minimization
 Author(s): MANDEL, J; DOHRMANN, CR
 Source: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS Volume: 10 Issue: 7 Pages: 639-659 Published: OCT-NOV 2003
 Times Cited: 107
 DOI: 10.1002/nla.341
added
21-Mar-09
publication(s)  
First Page Previous Page Page   of  11  Go Next Page Last Page
  Sort by:    Results per page: